# SDR Z5FA040810N430CS2

- Difficulty date: April 8, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N430CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- Aircraft time: 2,363 hours, 1,680 cycles
- Engine: Wilint FJ443A
- Engine time: 2,255 hours, 1,605 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6700200
- Part serial: 141411
- Condition: Shutdown
- Location: Left
- Part time: 2,255 hours, 1,605 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: L, A

## Discrepancy

AFTER 1HR INTO FLIGHT, LT GEN FAIL ANNUNCIATION, CREW FOLLOWED AFM SINGLE GENERATOR CHECK LIST AND PERFORMED A SATISFACTORY GENERATOR RESET. AFTER 45 MINUTES LT GEN FAILED AGAIN AND WOULD NOT RESET. ON FINAL APPRAOCH, WEATHER WAS CLOSING IN AND LT ENGINE FAILED. CREW ELECTED TO DIVERT DUE TO WEATHER CONDITIONS. CREW DELARED EMERGENCY, LANDED AT HYA SINGLE ENGINE WITHOUT INCIDENT.  LT ENGINE R & R IN ORDER TO BE EVALUATED. RENTAL ENGINE INSTALLED, OPS AND LEAK CHECKS OK. ACFT RETURNED TO SERVICE.
